# SDR DALA2022111507349

- Difficulty date: November 13, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 53,616 hours, 37,878 cycles
- Engine: Rroyce TAY65154
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 9547 - ATB - THE CREW RETURNED THE AIRCRAFT TO DTW FOLLOWING A "#1 ENGINE ANTI-ICE" MESSAGE. AN EMERGENCY WAS DECLARED WITH ATC ON APPROACH FOR LANDING. CORRECTIVE ACTION: MAINTENANCE REPLACED THE ENGINE ANTI-ICE PRESSURE VALVE AND THE PRESSURE SWITCH. ALSO PERFORMED AN ENGINE PNEUMATIC HEALTH CHECK AND RETURNED TO SERVICE. (LP #9603400)
